# SDR ASAA2018012023228

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,506 hours, 12,375 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH SPEED FROZE. THE KNOB TURNED BUT SPEED DID NOT MOVE. GROUNDED - YES. DFCS BITE TEST SHOWS "FMC DATA INVALID" LAST FLIGHT LEG ON CHANNEL A AND B, REF FIM 22-11 TASK 801. PERFORMED BITE CHECK OF FMC SYSTEM, NO FAULTS FOUND. MCP TESTS NML, REF FIM 22-11 TASK 803. NO HISTORY LAST 30 DAYS. GROUND VERIFICATION TESTS PASSED.
